# SDR SCNA96007

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010153
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACTION, NOSE GEAR INDICATION WAS RED AND GREEN AT THE SAME TIME.  REPLACED THE NOSE GEAR LOCK SWITCH PER MM 32-61-01 PAGE 404.  PERFORMED NOSE GEAR LOCK AND POSITION SWITCH ADJUSTMENT AND TEST PER MM 32-61-71 PAGE 501.
